I used soma, Percocet and a fentanyl patch for lower back pain for about 8 to 10 years. About a year and a half ago my Dr. stopped prescribing soma and replaced it with parafon forte. Last July I had to have emergency surgery for a peptic ulcer. The surgeon that did the operation said the fentanyl patch probably masked the pain. He also said that in another 4 or 5 hours I probably would have died. I had no stomach pain up until that day. Could these drugs being used for that long have caused my ulcer?
I have a peptic ulcer and have been using opiates for about 6 yrs and do notice if I take the soma or OxyContin on an empty stomach several times my stomach does get irritated, so it is possible the fent patch could have masked the pain. If you're still taking percocet be sure to take with food. How are you doing now?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Sep 2013 • 5 answers
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Updated 23 Oct 2018 • 9 answers
Updated 26 Nov 2015 • 2 answers
Updated 18 Mar 2018 • 3 answers
Updated 20 Oct 2016 • 1 answer